What the hell is going on with my body?

Hi everyone! Seriously hoping that someone might be able to relate or give me some advice if they're experienced something similar.

I'm at that awkward stage where I'm not sure if I need to go to the doctors or not.

Little bit of background info- I suffered from awful heavy periods and pain from age 13 when my periods first started- at 16 I was diagnosed with PCOS polycystic ovarian syndrome via laparoscopy and put onto Dianette/Co-cyprindol. I've stayed on Dianette from age 16-24- which I stopped in mid august this year after being advised by my gyne to switch to yasmin to see if this had an affect on my endometriosis ( I was diagnosed almost 2 years ago via another laparoscopy. I've always been on Dianette which had been keeping my pcos at bay (I'm aware of this) and have always had my usual extremely heavy 8 day bleeds with no spotting for years.

As I hadn't collected my yasmin tablets I stopped dianette as told- had a normal breakthrough bleed just after taking my last pack in august (so this was in early sept) and decided to wait for my next period before I picked up my Yasmin to start afresh taking back to back for 3 months.

Since then I'd had no period or signs of a period happening- until last Wednesday when I noticed I had started spotting very dark brown in my underwear along with really severe cramps. The spotting was fairly mild but I wore a sanitary towel just incase as I assumed it might be the start of my period due to the severe cramps. I've spotted on and off (little bits) since Wednesday along with pain which stopped on Saturday) it didn't change into a period like it thought it might do and it seems to have stopped lastnight/this morning.

I'm just really confused as to what is going on. Over the past few weeks I've done 2 pregnancy tests- one end of November early December just to check I wasn't pregnant and then one on wednesday again as I thought it maybe could be a implantation bleed after seeing it all over the Internet when searching for some advice.

I know that spotting is a symptom of both pcos and endometriosis of which I have both- just I've never experienced it before. I'm due to have abother surgery for the removal of endometriosis in 4 weeks.

Should I go to my gp? What do you think is best? I've still yet to start yasmin as with Al the stress and bother I was reluctant to start taking anything else that would make things worse.

Has anyone else had this before? I feel like I'm going insane. Why have I had such awful pain if it's not a period?

Really at a total loss. Everything on the Internet just points to implantation pregnancy sites or just talks about spotting in general.

Any help or advice would be amazing as I'm just so confused about it all.

Sorry this post has been so long- I had to give a background story so it made sense!



3 Replies

  • Hi, I would say it's just your bodies way of dealing with the changes, you have been taking dianette for a while, so to stop it, might be s shock,

    I don't think there is any cause for concern, and if you are due to have a lap for removal of ENdo in 4 weeks, that's great, might be an idea to go GPS anyway, just to clarify, but I wouldn't worry to much


  • Thanks tboag 😊

    I've been trying not to just it's so strange as I'm not used to any of this! I might make an appointment for later this week just to make sure. I was just hoping someone else might of experienced a similar thing so I'd know not to worry. I dont really know what to expect after coming off dianette and can't find much on the Internet that's helpful!

    Hope you're well anyway!


  • I am experiencing a similar thing since starting a pill- Lucette which I take for three months straight. I've spotted for at least two thirds of the last three months with terrible cramps, with minimal blood. I have spoken to my doctor a couple of times who has suggested it is my body adjusting to the hormonal changes and will settle down. I always think it is best to see someone if somethings changed as it causes me a lot of anxiety but if you're anything like me it is just your body coping with the chemical changes. I hope that puts your mind at ease slightly! X

You may also like...